# SDR VNAA0706010

- Difficulty date: June 20, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 7,537 hours, 7,751 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ON APPROACH A FLAPS FAIL CAS MESSAGE AT 20 DEGREES.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED A RESET OF THE SDU.  MAINTENANCE INSPECTED FLAP LEFT HAND AND RIGHT HAND, NO SKEW NOTED IN ACCORDANCE WITH THE MAINTENANCE MANUAL 27-51-15.  MAINTENANCE PERFORMED OPS CHECK OF THE FLAPS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 27-54-00-866-801 AND 27-54-00-866-802.  OPERATIONAL CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
